MathSciNet Relay Station
MathSciNet bibliographic data
MR2461743 37B99 (39B22 39B55)
Shalit, Orr Moshe Conjugacy of P-configurations and nonlinear solutions to a certain conditional Cauchy equation. Banach J. Math. Anal. 3 (2009), no. 1, 28–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement